User Profile
I am 39 years old, and have been suffering with anorexia for many years. The last couple of months I have noticed a metallic taste in my mouth that is quite strong. I am on many medications for sleep and depression. Is this related to my anorexia, and if so what does it mean?
Did you find this post helpful?
|

replied November 20th, 2009
It might be the medication you're on. Talk to your doctor about it.
|
Did you find this post helpful?
Must Read
Anorexia nervosa is one of several eating disorders. But what is anorexia exactly and who does it affect? Get anorexia basics and facts in this short intro....
Although doctors don't the exact causes of anorexia, there are a few factors that put certain people at risk of developing the condition. Click here for more....
What are the most common signs of anorexia? We list the physical and behavioral symptoms of anorexia here and outline when to seek help....